Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ac3

The Accutane Miracle

Recommended Posts

I'm currently on 80mg/day dose of Accutane... 3-4 days short of 3 full months finished.. So.. about day 87-90 or so atm...And its never been this bad my whole life...

When did the clearing miracle happen for you?

Link to comment
Share on other sites

Varies for everyone. Stick it out, some people don't clear until the 4th or 5th month.

Yeah, but i Actually wanted to see some reports of what people's experiences have really been like..

Link to comment
Share on other sites

Ive been alternating btwn taking one and two 40mg pills every other day... I think since late October which would bring me into my 3rd month.

No change yet.

This week has been especially bad.

Link to comment
Share on other sites

its a miracle until 20-30 years later you start feeling joint pains and start facing some strange side effects of accutane

Link to comment
Share on other sites

I am about 4 1/2 months in and after a rough breakout at the end of 3 months, this last week has been the best since I started. Check on sunday for pictures.

Link to comment
Share on other sites

its a miracle until 20-30 years later you start feeling joint pains and start facing some strange side effects of accutane

I don't really think it's fair nor sensible to place the blame for any illness or ailment you get for the rest of your entire life on the Accutane drug. :think:

Link to comment
Share on other sites

just try to get past the accutane course and you will be set for life:) It has helped me.

Link to comment
Share on other sites

^ She barely had mild acne though, and I have no idea what kind of an irresponsable doctor would prescribe her accutane..

Link to comment
Share on other sites

its a miracle until 20-30 years later you start feeling joint pains and start facing some strange side effects of accutane

Please man, a lot of people have joint pain and they have never been on accutane. That is something you cannot deny. Stop it with your non-sense.

Link to comment
Share on other sites

This is what I experienced. You, yourself keep thinking its getting worse. Because you keep getting stares from people you know. But then when you're like "what are you looking at?" you think they are looking at you cause your face is getting worse. They are acutally looking at you, cause they are trying to notice a diffrence. You think your face is getting worse, but really its getting better. You may not notice, but it is. Thats how it was for me at least.

Link to comment
Share on other sites

its a miracle until 20-30 years later you start feeling joint pains and start facing some strange side effects of accutane

Please man, a lot of people have joint pain and they have never been on accutane. That is something you cannot deny. Stop it with your non-sense.

its in the pre caution booklet that comes with your accutane. read it. Its a risk I rather take acne over

Link to comment
Share on other sites

I am so sick of seeing these posts. I have posted in several within the past few weeks -most of which I know the original poster has seen and even posted in. It will work. Give it time.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×